It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-08-2012, 12:29 PM   #1
Junior Member
(male)
 
Join Date: Jan 2012
Location: Edinburgh, UK
Posts: 13
Dbowen HB User
feeling like cr*p caused by meds?

hey guys, for the past few months I can been feeling, well, basically Crap...

Its usually only come about after about 7pm or when i am getting tired. the only way i can describe it is like a flu, i get cold and shakey, just feel generally ill.

I am a 20 year old male, my diet isnt great but its not bad either. also note that my diet hasn't changed so i cant see that being the issue. i also tend to get a lot of head aches. I think it may be to do with the meds i am on for my anxiety. The meds are cipralex 20mg (SSRI)

the reason i think this is because the first time i ever had this feeling was when i first came on my meds, it was a side effect of getting used to the meds, but this went away after about 3-4 weeks. that was about a year and a half ago and now its back again.

Just wanted to see if anyone has any idea how i can avoid this or get rid of it. also note that paracetamol does temporarily get rid of it completely but i cant take paracetamol every night for the rest of my life.

Thanks guys and girls, I hope someone can help me

 
Old 06-08-2012, 03:42 PM   #2
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,256
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: feeling like cr*p caused by meds?

To what meds are you refering? You didn't tell us what you are on!

 
Sponsors Lightbulb
   
Old 06-08-2012, 03:55 PM   #3
Junior Member
(male)
 
Join Date: Jan 2012
Location: Edinburgh, UK
Posts: 13
Dbowen HB User
Re: feeling like cr*p caused by meds?

Quote:
Originally Posted by Dbowen View Post
hey guys, for the past few months I can been feeling, well, basically Crap...

Its usually only come about after about 7pm or when i am getting tired. the only way i can describe it is like a flu, i get cold and shakey, just feel generally ill.

I am a 20 year old male, my diet isnt great but its not bad either. also note that my diet hasn't changed so i cant see that being the issue. i also tend to get a lot of head aches. I think it may be to do with the meds i am on for my anxiety. The meds are cipralex 20mg (SSRI) <------

the reason i think this is because the first time i ever had this feeling was when i first came on my meds, it was a side effect of getting used to the meds, but this went away after about 3-4 weeks. that was about a year and a half ago and now its back again.

Just wanted to see if anyone has any idea how i can avoid this or get rid of it. also note that paracetamol does temporarily get rid of it completely but i cant take paracetamol every night for the rest of my life.

Thanks guys and girls, I hope someone can help me

 
Old 06-08-2012, 04:44 PM   #4
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,256
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: feeling like cr*p caused by meds?

Sorry, it was so embedded that I missed it. Seems from reading the med's fact sheet that these are some of the possible side effects, come of which you should report to your doctor:

"Contact your doctor if you experience these side effects and they are severe or bothersome. Your pharmacist may be able to advise you on managing side effects.



•changes in heart rate
•congested or runny nose
•constipation
•diarrhea
•difficulty sleeping
•dizziness
•drowsiness
•dry mouth
•fatigue
•fever
•heartburn
•increased sweating
•insomnia

•loss of appetite
•nausea
•sexual dysfunction including: ◦decreased libido (sex drive)
◦erectile dysfunction (difficulty getting or keeping an erection)
◦inability to have an orgasm

•stomach upset
•yawning


Although most of the side effects listed below don't happen very often, they could lead to serious problems if you do not check with your doctor or seek medical attention.

Check with your doctor as soon as possible if any of the following side effects occur:
•bruising or unusual bleeding from the skin or other areas
•difficulty controlling blood sugar levels
•hallucinations
•inability to urinate
•involuntary movements of the body or face
•low blood sodium (confusion, seizures, drowsiness, dryness of mouth, increased thirst, lack of energy)
•severe agitation or restlessness
•symptoms of liver damage, e.g.: ◦abdominal pain
◦dark urine
◦clay-coloured stools
◦itching
◦loss of appetite
◦nausea and vomiting
◦yellow skin or eyes

•vomiting blood or presence of blood in the stool

Stop taking the medication and seek immediate medical attention if any of the following occur:
•seizure or convulsions
•serotonin syndrome or neuroleptic malignant syndrome - signs include: ◦agitation
◦confusion
◦diarrhea
◦ fever
◦overactive reflexes
◦poor coordination
◦restlessness
◦shivering
◦sweating
◦talking or acting with excitement you cannot control
◦trembling or shaking
◦twitching

•symptoms of a serious allergic reaction such as swelling of the face or throat, hives, or difficulty breathing
•thoughts of suicide or hurting yourself

Some people may experience side effects other than those listed. Check with your doctor if you notice any symptom that worries you while you are taking this medication."

I suggest you contact your doctor immediately.

 
Old 06-08-2012, 05:53 PM   #5
Junior Member
(male)
 
Join Date: Jan 2012
Location: Edinburgh, UK
Posts: 13
Dbowen HB User
Re: feeling like cr*p caused by meds?

fair enough, I will get in contact asap. I have been putting off seeing the doctor as i thought it might just go away but its been far too long now. Thanks for the advice

 
Closed Thread

Tags
cipralex, flu, meds, side effect



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:13 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!